# SDR CA130212002

- Difficulty date: January 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW127E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT DEPARTED AND WHEN REACHING 200 FT ENGINE NR 2 SHUTDOWN. THE PILOT COMPLETED A SINGLE ENGINE FIRST PHASE CLIMB AND THEN RE-STARTED ENGINE NR 2 WITHOUT PROBLEMS.  AFTER 20 MINUTES OF FLIGHT THE RT ANALOG TORQUE INDICATOR WAS SHOWING ZERO AND REMAINED LIKE THAT FOR 5 MINUTES AND RETURNING TO NORMAL AT THE END OF THIS PERIOD.  THE PILOT RESUMED THE FLIGHT TO AIRPORT WHERE A UNEVENTFUL LANDING WAS PERFORMED, BOTH ENGINES IN OPERATION. TROUBLESHOOTING ONGOING.
